# SDR CA110105010

- Difficulty date: October 21, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 18,364 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 500 HR TAIL ROTOR BOROSCOPE, MRS 35974, FOUND FWD AND AFT L/E OF SPAR CRACKED FROM BS 9.6 TO 13.25.  TAIL ROTOR PADDLE ASSY REPLACED.  CONTINUE 500 HR INSPECTIONS.
